MAUDE Adverse Event Report: COVIDIEN MFG PLAINFIELD FORCE FX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG PLAINFIELD FORCE FX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number FORCEFXCZE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: forcefxcze, force fx-cze (serial#:(b)(6)), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during mastectomy procedure, the two units that were used at the same time needed an evaluation.Patient had brady heart rate.Atropine, chest compressions (less than 5 minutes) and epinephrine were required to correct the bradycardia.Patient hospitalization was also prolonged for cardiac work-up.
 
Additional Manufacturer Narrative
Correction: d10 concomitant products: vlft10gen, vlft10gen ft series energy platformx1 (serial#:(b)(6)) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FORCE FX GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG PLAINFIELD
2824 airwest blvd
plainfield IN 46168
Manufacturer (Section G)
COVIDIEN MFG PLAINFIELD
2824 airwest blvd
plainfield IN 46168
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25017388
Report Number3008361498-2026-00001
Device Sequence Number9506230
Product Code GEI
UDI-Device Identifier10884521133921
UDI-Public(01)10884521133921(11)030417
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K944602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCEFXCZE
Device Catalogue NumberFORCEFXCZE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date04/28/2026
Date Device Manufactured04/17/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown